# SDR COMA0470036

- Difficulty date: May 2, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 2,242 hours, 1,687 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Flow Valve
- Part number: 9752671
- Part serial: 0130
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 2,246 hours, 1,689 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5287 GEAR DISAGREE WARNING.  REPLACED THE SYSTEM 3B FLOW LIMITING VALVE.
